MathSciNet Relay Station
MathSciNet bibliographic data
MR1254733 (95i:53046) 53C23 (53C20 53C21)
Otsu, Yukio On manifolds of small excess. Amer. J. Math. 115 (1993), no. 6, 1229–1280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement